Change search
ReferencesLink to record
Permanent link

Direct link
Estimates for the Bochner-Riesz operator with negative index.
Stockholm University, Faculty of Science, Department of Mathematics.
1986 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 35, no 2, 225-233 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1986. Vol. 35, no 2, 225-233 p.
Keyword [en]
National Category
Mathematical Analysis
URN: urn:nbn:se:su:diva-20323OAI: diva2:186849
Available from: 2007-03-08 Created: 2007-03-08 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Börjeson, Lennart
By organisation
Department of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 165 hits
ReferencesLink to record
Permanent link

Direct link